Computations of the drag coefficients for low-Reynolds-number flow past rings

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)257 - 275
Number of pages19
JournalJournal of Fluid Mechanics
Volume526
DOIs
Publication statusPublished - 2005

Cite this

@article{12684d9ed6ff4a46971640f06bcb7113,
title = "Computations of the drag coefficients for low-Reynolds-number flow past rings",
author = "Sheard, {Gregory J} and Kerry Hourigan and Thompson, {Mark Christopher}",
year = "2005",
doi = "10.1017/S0022112004002836",
language = "English",
volume = "526",
pages = "257 -- 275",
journal = "Journal of Fluid Mechanics",
issn = "0022-1120",
publisher = "Cambridge University Press",

}

Computations of the drag coefficients for low-Reynolds-number flow past rings. / Sheard, Gregory J; Hourigan, Kerry; Thompson, Mark Christopher.

In: Journal of Fluid Mechanics, Vol. 526, 2005, p. 257 - 275.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Computations of the drag coefficients for low-Reynolds-number flow past rings

AU - Sheard, Gregory J

AU - Hourigan, Kerry

AU - Thompson, Mark Christopher

PY - 2005

Y1 - 2005

U2 - 10.1017/S0022112004002836

DO - 10.1017/S0022112004002836

M3 - Article

VL - 526

SP - 257

EP - 275

JO - Journal of Fluid Mechanics

JF - Journal of Fluid Mechanics

SN - 0022-1120

ER -